# SDR HNAA20110506112

- Difficulty date: April 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 40,794 hours, 47,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT RAIL HAS GOUGES, NICKS AND CORROSION.  RT INBD SEAT TRACK REWORKED AND CORROSION REMOVED AS REQUIRED.  SEAT TRACK REMAINING IS BEYOND LIMITS IAW RD8-53-784 AND RD8-53-4936.  R & R ORIGINAL SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-07, 51-40-10, AND 51-42-05.
